Editorial
David R. Koenig
Journal of Risk Management in Financial Institutions, 2008, vol. 1, issue 4, 348-353
JEL-codes: E5 G2 (search for similar items in EconPapers)
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
https://hstalks.com/article/198/download/ (application/pdf)
https://hstalks.com/article/198/ (text/html)
Requires a paid subscription for full access.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aza:rmfi00:y:2008:v:1:i:4:p:348-353
Access Statistics for this article
More articles in Journal of Risk Management in Financial Institutions from Henry Stewart Publications
Bibliographic data for series maintained by Henry Stewart Talks ().